# SDR A6WA200940261

- Difficulty date: May 16, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,822 hours, 16,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: DCL25995
- Condition: Inoperative
- Location: Mlg
- Part time: 679 hours, 19,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, RED DASHES ON LT MAIN GEAR INDICATION.  REMOVED AND REPLACED LT MLG UPLOCK ASSY IAW AMM 32-32-05.  OPS AND LEAK CHECK GOOD.  REMOVED PLACARD, REMOVED FROM MEL.  RII I-160.  (K)
